Items where Author is "Goldston, D.A."
Group by: Item Type | No Grouping Jump to: Article Number of items: 5. ArticleGoldston, D.A. and Graham, S.W. and Panidapu, A. and Pintz, János and Schettler, J. (2021) Small gaps between almost primes, the parity problem, and some conjectures of Erdős on consecutive integers II. JOURNAL OF NUMBER THEORY, 221. pp. 222-231. ISSN 0022-314X Goldston, D.A. and Pintz, János and Yildirim, C.Y. (2013) Primes in tuples IV: Density of small gaps between consecutive primes. ACTA ARITHMETICA, 160 (1). pp. 37-53. ISSN 0065-1036 Goldston, D.A. and Pintz, János and Yildirim, C.Y. (2009) Primes in tuples I. ANNALS OF MATHEMATICS, 170 (2). pp. 819-862. ISSN 0003-486X Goldston, D.A. and Graham, S.W. and Pintz, János and Yildirim, C.Y. (2009) Small Gaps Between Primes or Almost Primes. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 361 (10). pp. 5285-5330. ISSN 0002-9947 Goldston, D.A. and Graham, S.W. and Pintz, János and Yildrim, C.Y. (2009) Small gaps between products of two primes. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 98 (3). pp. 741-774. ISSN 0024-6115 |